zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Computation of topological degree for nonlinear operators and applications. (English) Zbl 1169.47043
This paper focuses on ordered Banach spaces that are also lattices and provides some formulas for the computation of the topological degree of a class of operators (called quasi-additive) that are not necessarily cone mappings. An application to a Sturm--Liouville problem is also provided.

47H11Degree theory (nonlinear operators)
47N20Applications of operator theory to differential and integral equations
Full Text: DOI
[1] Amann, H.: Fixed point equations and nonlinear eigenvalue problems in ordered Banach spaces, SIAM rev. 18, 620-709 (1976) · Zbl 0345.47044 · doi:10.1137/1018114
[2] Amann, H.: On the number of solutions of nonlinear equations in ordered Banach spaces, J. funct. Anal. 11, 346-384 (1972) · Zbl 0244.47046 · doi:10.1016/0022-1236(72)90074-2
[3] Deimling, K.: Nonlinear functional analysis, (1985) · Zbl 0559.47040
[4] Guo, D.; Lakshmikantham, V.: Nonlinear problems in abstract cones, (1988) · Zbl 0661.47045
[5] Lucxemburg, W. A. J.; Zaanen, A. C.: Riesz space, vol. 1, (1971)
[6] Sun, Jingxian; Liu, Xiaoying: Computation for topological degree and its applications, J. math. Anal. appl. 202, 785-796 (1996) · Zbl 0866.47043 · doi:10.1006/jmaa.1996.0347